**Product Description**
Antipyretic analgesic
For menstrual pain and headache
● Eve A EX is a formulation that combines 200mg of the analgesic ingredient ibuprofen per dose to achieve superior pain relief. It also contains allylisopropylacetylurea and anhydrous caffeine to further enhance its analgesic effect.
**Precautions for Use**
● **What Not to Do**
(Failure to follow these instructions may worsen current symptoms or increase the risk of side effects or accidents.)
1. The following persons should not take this product:
(1) Persons who have had allergic reactions to this product or its ingredients.
(2) Persons who have had asthma after taking this product or other antipyretic analgesics or cold medicines.
(3) Children under 15 years of age.
(4) Pregnant women within 12 weeks of their expected delivery date.
2. While taking this product, do not take any of the following medicines:
Other antipyretic analgesics, cold medicines, sedatives, motion sickness drugs.
3. After taking this product, do not operate vehicles or machinery (drowsiness may occur).
4. Do not drink alcohol before or after taking this product.
5. Do not use for a long period.
● **When to Consult**
1. The following persons should consult a doctor, dentist, pharmacist, or registered seller before taking this product:
(1) Persons under medical or dental treatment.
(2) Pregnant women or those who may be pregnant.
(3) Breastfeeding women.
(4) The elderly.
(5) Persons who have had allergic reactions to drugs, etc.
(6) Persons diagnosed with the following conditions:
Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease.
(7) Persons with a history of the following illnesses:
Stomach/duodenal ulcer, ulcerative colitis, Crohn’s disease.
2. If the following symptoms appear after taking this product, it may be a side effect. Stop taking it immediately and consult a doctor, dentist, pharmacist, or registered seller with this instruction manual.
Skin: Rash/redness, itching, bruising
Digestive system: Nausea/vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, heartburn, stomach heaviness, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools
Psycho-neurological system: Dizziness
Cardiovascular system: Palpitations
Respiratory system: Shortness of breath
Other: Blurred vision, ringing in the ears, swelling, nosebleeds, bleeding gums, difficulty stopping bleeding, bleeding, back pain, excessive drop in body temperature, feeling of lethargy
※ In rare cases, the following serious symptoms may occur. In such cases, seek immediate medical attention.
Shock (anaphylaxis): Immediately after taking, symptoms such as itchy skin, hives, hoarseness, sneezing, itchy throat, difficulty breathing, palpitations, and confusion may appear.
Mucocutaneous-ocular syndrome (Stevens-Johnson syndrome), Toxic epidermal necrolysis: High fever, bloodshot eyes, eye discharge, sores on the lips, sore throat, and widespread skin rash/redness persist or worsen rapidly.
Liver dysfunction: Fever, itching, rash, jaundice (yellowing of the skin and whites of the eyes), brown urine, general malaise, and loss of appetite may appear.
Kidney disorder: Fever, rash, decreased urine output, general swelling, general malaise, joint pain (aching joints), and diarrhea may appear.
Aseptic meningitis: Severe headache with neck stiffness, fever, and nausea/vomiting may appear. (Such symptoms are reported particularly often in people undergoing treatment for systemic lupus erythematosus or mixed connective tissue disease.)
Myocardial infarction: Squeezing chest pain, shortness of breath, cold sweats.
Cerebrovascular disorder: Decreased or loss of consciousness, difficulty moving one side of the limbs, headache, vomiting, dizziness, slurred speech, difficulty speaking may appear suddenly.
Asthma: Wheezing or whistling sounds when breathing, shortness of breath may appear.
Aplastic anemia: Bruising, nosebleeds, bleeding gums, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath, feeling sick and dizzy, and bloody urine may appear.
Agranulocytosis: Sudden high fever, chills, and sore throat may appear.
3. The following symptoms may appear after taking this product. If such symptoms persist or worsen, stop taking it and consult a doctor, pharmacist, or registered seller with this instruction manual.
Constipation, drowsiness
4. If symptoms do not improve after 3-4 doses, stop taking the product and consult a doctor, dentist, pharmacist, or registered seller with this instruction manual.
**Indications and Effects**
● Analgesic for:
Menstrual pain, headache, toothache, sore throat pain, joint pain, muscle pain, neuralgia, lower back pain, stiff shoulder pain, pain after tooth extraction, pain from bruises, earache, fracture pain, sprain pain, and trauma pain.
● Antipyretic for chills and fever.
**Dosage and Administration**
Take the following dose with water or lukewarm water, up to twice a day. Avoid taking on an empty stomach if possible. Allow at least 6 hours between doses.
● Adults (15 years and older)
Dose: 2 tablets
● Under 15 years
Do not take.
(1) Strictly follow the dosage and administration instructions.
(2) How to take out the tablet:
Firmly press the convex part of the PTP sheet containing the tablet with your fingertip to break the aluminum foil on the back, and take out the tablet. (Accidentally swallowing it as is may lead to unexpected accidents, such as the tablet piercing the esophageal mucosa.)
**Ingredients**
[Per 2 tablets]
Ibuprofen: 200mg
Allylisopropylacetylurea: 60mg
Anhydrous Caffeine: 80mg
Inactive ingredients: Anhydrous Silicic Acid, Cellulose, Croscarmellose Sodium, Polyvinyl Alcohol/Acrylic Acid/Methyl Methacrylate Copolymer, Talc, Magnesium Stearate, Hydroxypropyl Cellulose, Hypromellose, Macrogol, Titanium Dioxide
**Storage and Handling Precautions**
(1) Store in a cool, dry place away from direct sunlight.
(2) Keep out of reach of children.
(3) Do not transfer to another container. (This may cause misuse or change the quality of the product.)
(4) Do not take the product after the expiration date.










